zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems for a class of nonlinear operators in Banach spaces and applications. (English) Zbl 1168.47041
Summary: We study a class of nonlinear operator equations with more extensive conditions in ordered Banach spaces. By using cone theory and the Banach contraction mapping principle, the existence and uniqueness of solutions for such equations are investigated without demanding the existence of upper and lower solutions and compactness and continuity conditions. The results are applied to a class of abstract semilinear evolution equations with a noncompact semigroup in Banach spaces and to initial value problems for nonlinear second-order integro-differential equations of mixed type in Banach spaces.
47H07Monotone and positive operators on ordered topological linear spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47J05Equations involving nonlinear operators (general)
47N20Applications of operator theory to differential and integral equations
34G20Nonlinear ODE in abstract spaces
Full Text: DOI
[1] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[2] Guo, D. J.: Nonlinear functional analysis, (1985)
[3] Guo, D. J.: Semi-ordered method in nonlinear analysis, (2000)
[4] Guo, D. J.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988) · Zbl 0661.47045
[5] Sun, J. X.: Iterative technique for a class of nonlinear operator equations, J. eng. Math. 6, No. 2, 12-17 (1989)
[6] Sun, J. X.; Liu, L. S.: Iterative solutions of nonlinear operator equations and applications, Acta math. Sci. 13, No. 2, 141-145 (1993)
[7] Zhang, X. Y.; Liu, L. S.: Existence theorems of iterative solutions for nonlinear operator equations and applications, Acta math. Sci. 21, No. 3, 398-404 (2001) · Zbl 1007.47030
[8] Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983) · Zbl 0516.47023
[9] Zhou, H. X.; Wang, L. W.: Semigroups theory of linear operators and applications, (1994)
[10] Dhakne, M. B.; Lamb, G. B.: On global existence of solutions of abstract nonlinear integro-differential equations, Indian J. Pure appl. Math. 33, 665-676 (2002) · Zbl 1009.45012
[11] Li, Y. X.: The positive solutions of abstract semilinear evolution equations and their applications, Acta math. Sinica 39, No. 5, 666-672 (1996) · Zbl 0870.47040
[12] Li, Y. X.: Periodic solutions of semilinear evolution equations in Banach spaces, Acta math. Sinica 41, No. 3, 629-636 (1998) · Zbl 1027.34067
[13] Shen, P. L.; Li, F. Y.: Coupled periodic solutions of nonlinear evolution equations in Banach spaces, Acta math. Sinica 43, No. 4, 685-694 (2000) · Zbl 1061.34044
[14] Guo, D. J.; Lakshmikantham, V.; Liu, X. Z.: Nonlinear integral equations in abstract spaces, (1996) · Zbl 0866.45004
[15] Guo, D. J.: Initial value problems for integro-differential equations of Volterra type in a Banach space, J. appl. Math. stoch. Anal. 7, 13-23 (1994) · Zbl 0812.45009 · doi:10.1155/S104895339400002X
[16] Liu, L. S.: The solutions of nonlinear integro-differential equations of mixed type in Banach spaces, Acta math. Sinica 38, No. 6, 721-731 (1995) · Zbl 0852.45018
[17] Liu, L. S.: The unique solution for discontinuous nonlinear Volterra type integral equations in Banach spaces, Acta math. Sinica 44, No. 1, 131-136 (2001) · Zbl 1009.45010
[18] Liu, L. S.: Iterative method of solutions and coupled quasi-solutions of nonlinear integro-differential equations of mixed type in Banach spaces, Nonlinear anal. 42, 583-598 (2000) · Zbl 0962.45007 · doi:10.1016/S0362-546X(99)00116-9